MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB PS ARTIC SURF SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE FB PS ARTIC SURF SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500503
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Springs damaged through normal use.Come off during surgery.One has already been lost during surgery.

Brand Name
ATTUNE FB PS ARTIC SURF SZ3
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9251895
Report Number1818910-2019-112929
Device Sequence Number11305794
Product Code JWH
UDI-Device Identifier10603295132431
UDI-Public10603295132431
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500503
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer12/24/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1